Radical of splitting ring extensions.
Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 50-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ring extension, projective and injective modules, Jacobson radical, right splitting extensions
@article{MS2_1989__65_2_167065,
author = {Paul E. Jambor},
title = {Radical of splitting ring extensions.},
journal = {Mathematica Scandinavica},
pages = {50--58},
year = {1989},
volume = {65},
number = {2},
zbl = {0676.16021},
url = {http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167065/}
}
Paul E. Jambor. Radical of splitting ring extensions.. Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 50-58. http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167065/